Alert archive / North Dakota / Wind Advisories in 2014

Wind Advisory 31, NWS Bismarck, ND

November 6, 201432 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Nov 6, 2014, 12:24 PM MST for 32 counties in North Dakota. It took effect at Nov 7, 2014, 10:00 AM MST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2014, 12:24 PM MST (19:24 UTC)
In effect from
Nov 7, 2014, 10:00 AM MST
Expired
Nov 7, 2014, 10:55 PM MST
In force
13 hr
Issued by
NWS Bismarck, ND
All 32 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1276 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

920 
WWUS73 KBIS 061924
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
124 PM CST THU NOV 6 2014

...VERY WINDY FRIDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA...

.A WIND ADVISORY...FOR SPEEDS OF 25 TO 45 MPH...IS IN EFFECT FROM
LATE FRIDAY MORNING...11 AM CENTRAL TIME...THROUGH FRIDAY EVENING
...9 PM CENTRAL TIME.

WINDS WILL BE INCREASING FRIDAY MORNING...AND ARE GOING TO SHIFT
FROM SOUTHEAST TO NORTHWEST...AS A COLD FRONT CROSSES THE AREA.
THERE WILL BE RAIN SHOWERS WITH THE FRONTAL PASSAGE. WIND SPEEDS
IN THE 25 TO 45 MPH RANGE WILL HAVE A NEGATIVE IMPACT ON THOSE
TRAVELING AND THOSE WORKING OUTSIDE. ANY LOOSE ITEMS OUTSIDE
SHOULD BE SECURED BY FRIDAY MORNING.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-070330-
/O.NEW.KBIS.WI.Y.0031.141107T1700Z-141108T0300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
124 PM CST THU NOV 6 2014 /1224 PM MST THU NOV 6 2014/

...WIND ADVISORY IN EFFECT FROM 11 AM CST /10 AM MST/ TO 9 PM CST
/8 PM MST/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM CST /10 AM MST/ TO 9 PM
CST /8 PM MST/ FRIDAY. 

* TIMING...LATE FRIDAY MORNING THROUGH FRIDAY EVENING.

* WINDS...25 TO 45 MPH.

* IMPACTS...NEGATIVE IMPACT ON THOSE TRAVELING AND THOSE WORKING
  OUTSIDE. ANY LOOSE ITEMS OUTSIDE SHOULD BE SECURED BY FRIDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IN THIS CASE MEANS THAT WINDS OF 25 TO 45 MPH ARE
FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES...AND NEGATIVELY IMPACT THOSE WORKING OUTSIDE.
BE CAREFUL.

&&

$$

JP MARTIN
11 follow-up statements
665 
WWUS73 KBIS 062102
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
302 PM CST THU NOV 6 2014

...VERY WINDY FRIDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA...

.A WIND ADVISORY...FOR SPEEDS OF 25 TO 45 MPH...IS IN EFFECT FROM
LATE FRIDAY MORNING...11 AM CENTRAL TIME...THROUGH FRIDAY EVENING
...9 PM CENTRAL TIME.

WINDS WILL BE INCREASING FRIDAY MORNING...AND ARE GOING TO SHIFT
FROM SOUTHEAST TO NORTHWEST...AS A COLD FRONT CROSSES THE AREA.
THERE WILL BE RAIN SHOWERS WITH THE FRONTAL PASSAGE. WIND SPEEDS
IN THE 25 TO 45 MPH RANGE WILL HAVE A NEGATIVE IMPACT ON THOSE
TRAVELING AND THOSE WORKING OUTSIDE. ANY LOOSE ITEMS OUTSIDE
SHOULD BE SECURED BY FRIDAY MORNING.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-070515-
/O.CON.KBIS.WI.Y.0031.141107T1700Z-141108T0300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
302 PM CST THU NOV 6 2014 /202 PM MST THU NOV 6 2014/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ TO
9 PM CST /8 PM MST/ FRIDAY...

* TIMING...LATE FRIDAY MORNING THROUGH FRIDAY EVENING.

* WINDS...25 TO 45 MPH.

* IMPACTS...NEGATIVE IMPACT ON THOSE TRAVELING AND THOSE WORKING 
  OUTSIDE. ANY LOOSE ITEMS OUTSIDE SHOULD BE SECURED BY FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IN THIS CASE MEANS THAT WINDS OF 25 TO 45 MPH ARE
FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES...AND NEGATIVELY IMPACT
THOSE WORKING OUTSIDE. BE CAREFUL.

&&

$$

JP MARTIN
779 
WWUS73 KBIS 062352
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
552 PM CST THU NOV 6 2014

...VERY WINDY FRIDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA...

.STRONG NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS
ALL OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY. WINDS WILL
INCREASE THROUGHOUT THE MORNING AND REMAIN STRONG INTO FRIDAY
EVENING. WORKING OUTSIDE ON ELEVATED STRUCTURES WILL BE
HAZARDOUS...AND DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-070800-
/O.CON.KBIS.WI.Y.0031.141107T1700Z-141108T0300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
552 PM CST THU NOV 6 2014 /452 PM MST THU NOV 6 2014/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ TO
9 PM CST /8 PM MST/ FRIDAY...

* TIMING...LATE FRIDAY MORNING THROUGH FRIDAY EVENING.

* WINDS...NORTHWEST GUSTS TO 50 MPH.

* IMPACTS...NEGATIVE IMPACT ON THOSE TRAVELING AND THOSE WORKING 
  OUTSIDE. ANY LOOSE ITEMS OUTSIDE SHOULD BE SECURED BY FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IN THIS CASE MEANS THAT WINDS OF 25 TO 45 MPH ARE
FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES...AND NEGATIVELY IMPACT
THOSE WORKING OUTSIDE. BE CAREFUL.

&&

$$

AYD
334 
WWUS73 KBIS 070326
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
926 PM CST THU NOV 6 2014

...VERY WINDY FRIDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA...

.STRONG NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS
ALL OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY. WINDS WILL
INCREASE THROUGHOUT THE MORNING AND REMAIN STRONG INTO FRIDAY
EVENING. WORKING OUTSIDE ON ELEVATED STRUCTURES WILL BE
HAZARDOUS...AND DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071130-
/O.CON.KBIS.WI.Y.0031.141107T1700Z-141108T0300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
926 PM CST THU NOV 6 2014 /826 PM MST THU NOV 6 2014/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ TO
9 PM CST /8 PM MST/ FRIDAY...

* TIMING...LATE FRIDAY MORNING THROUGH FRIDAY EVENING.

* WINDS...NORTHWEST GUSTS TO 50 MPH.

* IMPACTS...NEGATIVE IMPACT ON THOSE TRAVELING AND THOSE WORKING 
  OUTSIDE. ANY LOOSE ITEMS OUTSIDE SHOULD BE SECURED BY FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IN THIS CASE MEANS THAT WINDS OF 25 TO 45 MPH ARE
FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES...AND NEGATIVELY IMPACT
THOSE WORKING OUTSIDE. BE CAREFUL.

&&

$$

AYD
144 
WWUS73 KBIS 070933
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
333 AM CST FRI NOV 7 2014

...VERY WINDY ACROSS NORTH DAKOTA FRIDAY...

.STRONG NORTHWEST WINDS...WITH GUSTS TO 50 MPH...ARE EXPECTED
ACROSS ALL OF NORTH DAKOTA FRIDAY. WINDS WILL INCREASE THROUGHOUT
THE MORNING AND REMAIN STRONG INTO FRIDAY EVENING. WORKING OUTSIDE
ON ELEVATED STRUCTURES WILL BE HAZARDOUS...AND DRIVING HIGH
PROFILE VEHICLES WILL BE DIFFICULT.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071745-
/O.CON.KBIS.WI.Y.0031.141107T1700Z-141108T0300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
333 AM CST FRI NOV 7 2014 /233 AM MST FRI NOV 7 2014/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/
THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING...

* TIMING...FRIDAY MORNING THROUGH FRIDAY EVENING.

* WINDS...GUSTS TO 50 MPH.

* IMPACTS...TRAVELING AND WORKING OUTSIDE COULD BECOME DIFFICULT
  OR HAZARDOUS. ANY LOOSE ITEMS OUTSIDE SHOULD BE PROPERLY
  SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS AROUND 30 MPH OR GUSTS AROUND 50
MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE CAUTION IF
TRAVELING OR WORKING OUTSIDE.

&&

$$
AJ
962 
WWUS73 KBIS 071305
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
705 AM CST FRI NOV 7 2014

...VERY WINDY ACROSS NORTH DAKOTA FRIDAY...

.STRONG NORTHWEST WINDS...WITH GUSTS TO 50 MPH...ARE EXPECTED
ACROSS ALL OF NORTH DAKOTA FRIDAY. WINDS WILL INCREASE THROUGHOUT
THE MORNING AND REMAIN STRONG INTO FRIDAY EVENING. WORKING
OUTSIDE ON ELEVATED STRUCTURES WILL BE HAZARDOUS...AND DRIVING
HIGH PROFILE VEHICLES WILL BE DIFFICULT.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-072115-
/O.CON.KBIS.WI.Y.0031.141107T1700Z-141108T0300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
705 AM CST FRI NOV 7 2014 /605 AM MST FRI NOV 7 2014/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/
THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING...

* TIMING...FRIDAY MORNING THROUGH FRIDAY EVENING.

* WINDS...GUSTS TO 50 MPH.

* IMPACTS...TRAVELING AND WORKING OUTSIDE COULD BECOME DIFFICULT 
  OR HAZARDOUS. ANY LOOSE ITEMS OUTSIDE SHOULD BE PROPERLY 
  SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS AROUND 30 MPH OR GUSTS AROUND
50 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE CAUTION IF
TRAVELING OR WORKING OUTSIDE.

&&

$$

WAA
898 
WWUS73 KBIS 071446
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
846 AM CST FRI NOV 7 2014

...VERY WINDY ACROSS NORTH DAKOTA FRIDAY...

.STRONG NORTHWEST WINDS...WITH GUSTS TO 50 MPH...ARE EXPECTED
ACROSS ALL OF NORTH DAKOTA FRIDAY. WINDS WERE GUSTING OVER 40 MPH
ACROSS THE WEST THIS MORNING AND WILL CONTINUE TO INCREASE. WINDS
WILL REMAIN STRONG INTO FRIDAY EVENING. WORKING OUTSIDE ON
ELEVATED STRUCTURES WILL BE HAZARDOUS...AND DRIVING HIGH PROFILE
VEHICLES WILL BE DIFFICULT.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-072300-
/O.CON.KBIS.WI.Y.0031.141107T1700Z-141108T0300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
846 AM CST FRI NOV 7 2014 /746 AM MST FRI NOV 7 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...

* TIMING...FRIDAY MORNING THROUGH FRIDAY EVENING.

* WINDS...GUSTS TO 50 MPH.

* IMPACTS...TRAVELING AND WORKING OUTSIDE COULD BECOME DIFFICULT 
  OR HAZARDOUS. ANY LOOSE ITEMS OUTSIDE SHOULD BE PROPERLY 
  SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS AROUND 30 MPH OR GUSTS AROUND
50 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE CAUTION IF
TRAVELING OR WORKING OUTSIDE.

&&

$$

MM
891 
WWUS73 KBIS 071846
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1246 PM CST FRI NOV 7 2014

...VERY WINDY ACROSS NORTH DAKOTA FRIDAY...

.STRONG NORTHWEST WINDS...WITH GUSTS TO 50 MPH...ARE EXPECTED
ACROSS ALL OF NORTH DAKOTA FRIDAY. WINDS WERE GUSTING TO 50 MPH
ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA EARLY THIS
AFTERNOON. WINDS WILL REMAIN STRONG INTO FRIDAY EVENING. WORKING
OUTSIDE ON ELEVATED STRUCTURES WILL BE HAZARDOUS...AND DRIVING
HIGH PROFILE VEHICLES WILL BE DIFFICULT.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-080300-
/O.CON.KBIS.WI.Y.0031.000000T0000Z-141108T0300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
1246 PM CST FRI NOV 7 2014 /1146 AM MST FRI NOV 7 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...

* TIMING...THROUGH FRIDAY EVENING.

* WINDS...GUSTS TO 50 MPH.

* IMPACTS...TRAVELING AND WORKING OUTSIDE COULD BECOME DIFFICULT 
  OR HAZARDOUS. ANY LOOSE ITEMS OUTSIDE SHOULD BE PROPERLY 
  SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS AROUND 30 MPH OR GUSTS AROUND
50 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE CAUTION IF
TRAVELING OR WORKING OUTSIDE.

&&

$$

JNS
877 
WWUS73 KBIS 072059
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
259 PM CST FRI NOV 7 2014

...VERY WINDY ACROSS NORTH DAKOTA FRIDAY...

.STRONG NORTHWEST WINDS...WITH GUSTS TO 50 MPH...WILL CONTINUE
ACROSS CENTRAL AND WESTERN NORTH DAKOTA INTO THIS EVENING. WORKING
OUTSIDE ON ELEVATED STRUCTURES WILL BE HAZARDOUS...AND DRIVING
HIGH PROFILE VEHICLES WILL BE DIFFICULT.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-080300-
/O.CON.KBIS.WI.Y.0031.000000T0000Z-141108T0300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
259 PM CST FRI NOV 7 2014 /159 PM MST FRI NOV 7 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...

* TIMING...THROUGH FRIDAY EVENING.

* WINDS...GUSTS TO 50 MPH.

* IMPACTS...TRAVELING AND WORKING OUTSIDE COULD BECOME DIFFICULT 
  OR HAZARDOUS. ANY LOOSE ITEMS OUTSIDE SHOULD BE PROPERLY 
  SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS AROUND 30 MPH OR GUSTS AROUND
50 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE CAUTION IF
TRAVELING OR WORKING OUTSIDE.

&&

$$

JNS
472 
WWUS73 KBIS 072356
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
556 PM CST FRI NOV 7 2014

...VERY WINDY ACROSS CENTRAL NORTH DAKOTA THIS EVENING...

.STRONG NORTHWEST WINDS...WITH GUSTS TO 50 MPH...WILL CONTINUE
ACROSS CENTRAL NORTH DAKOTA THIS EVENING. WORKING OUTSIDE ON
ELEVATED STRUCTURES WILL BE HAZARDOUS...AND DRIVING HIGH PROFILE
VEHICLES WILL BE DIFFICULT.

NDZ001-002-009-010-017-018-031>033-040-041-043-044-080100-
/O.CAN.KBIS.WI.Y.0031.000000T0000Z-141108T0300Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN...HETTINGER
556 PM CST FRI NOV 7 2014 /456 PM MST FRI NOV 7 2014/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE FALLEN BELOW ADVISORY CRITERIA...AND WILL CONTINUE TO
TAPER OFF OVERNIGHT.

$$

NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-080300-
/O.CON.KBIS.WI.Y.0031.000000T0000Z-141108T0300Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...
ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
556 PM CST FRI NOV 7 2014 /456 PM MST FRI NOV 7 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...

* TIMING...THROUGH THIS EVENING.

* WINDS...GUSTS TO 50 MPH.

* IMPACTS...TRAVELING AND WORKING OUTSIDE COULD BECOME DIFFICULT 
  OR HAZARDOUS. ANY LOOSE ITEMS OUTSIDE SHOULD BE PROPERLY 
  SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS AROUND 30 MPH OR GUSTS AROUND
50 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE CAUTION IF
TRAVELING OR WORKING OUTSIDE.

&&

$$

TM
605 
WWUS73 KBIS 080250
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
850 PM CST FRI NOV 7 2014

...VERY WINDY ACROSS CENTRAL NORTH DAKOTA THIS EVENING...

.STRONG NORTHWEST WINDS...WITH GUSTS TO 50 MPH...WILL CONTINUE
ACROSS EASTERN NORTH DAKOTA LATE THIS EVENING. WORKING OUTSIDE ON
ELEVATED STRUCTURES WILL BE HAZARDOUS...AND DRIVING HIGH PROFILE
VEHICLES WILL BE DIFFICULT.

NDZ003-004-011-012-019>022-034>036-042-045>047-050-080400-
/O.CAN.KBIS.WI.Y.0031.000000T0000Z-141108T0300Z/
RENVILLE-BOTTINEAU-WARD-MCHENRY-MERCER-OLIVER-MCLEAN-SHERIDAN-
MORTON-BURLEIGH-KIDDER-GRANT-SIOUX-EMMONS-LOGAN-MCINTOSH-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...MINOT...TOWNER...
BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...MANDAN...
BISMARCK...STEELE...ELGIN...FORT YATES...LINTON...NAPOLEON...
ASHLEY
850 PM CST FRI NOV 7 2014 /750 PM MST FRI NOV 7 2014/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE FALLEN BELOW ADVISORY CRITERIA...AND WILL CONTINUE TO
TAPER OFF OVERNIGHT.

$$

NDZ005-013-023-025-037-048-051-080600-
/O.EXT.KBIS.WI.Y.0031.000000T0000Z-141108T0600Z/
ROLETTE-PIERCE-WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY-
INCLUDING THE CITIES OF...ROLLA...RUGBY...HARVEY...CARRINGTON...
JAMESTOWN...EDGELEY...OAKES
850 PM CST FRI NOV 7 2014

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* TIMING...THROUGH LATE EVENING.

* WINDS...GUSTS TO 50 MPH.

* IMPACTS...TRAVELING AND WORKING OUTSIDE COULD BECOME DIFFICULT 
  OR HAZARDOUS. ANY LOOSE ITEMS OUTSIDE SHOULD BE PROPERLY 
  SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS AROUND 30 MPH OR GUSTS AROUND
50 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE CAUTION IF
TRAVELING OR WORKING OUTSIDE.

&&

$$

TM
896 
WWUS73 KBIS 080555
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1155 PM CST FRI NOV 7 2014

...WIND ADVISORY IS CANCELED...

.WINDS WILL CONTINUE TO DECREASE THROUGH THE OVERNIGHT HOURS. SOME
LOCATIONS WILL EXPERIENCE GUSTY WINDS FOR A FEW MORE
HOURS...HOWEVER...WIND SPEEDS HAVE DECREASED BELOW ADVISORY
CRITERIA. 

NDZ005-013-023-025-037-048-051-080700-
/O.CAN.KBIS.WI.Y.0031.000000T0000Z-141108T0600Z/
ROLETTE-PIERCE-WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY-
INCLUDING THE CITIES OF...ROLLA...RUGBY...HARVEY...CARRINGTON...
JAMESTOWN...EDGELEY...OAKES
1155 PM CST FRI NOV 7 2014

...WIND ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE WIND
ADVISORY. 

WINDS HAVE FALLEN BELOW ADVISORY CRITERIA...AND WILL CONTINUE TO
TAPER OFF OVERNIGHT.

$$
AJ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Nov 6, 8:47 AM MST, 3 hours 37 minutes earlier.

Area forecast discussion, Nov 6, 8:47 AM MST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
947 AM CST THU NOV 6 2014

.UPDATE...
ISSUED AT 940 AM CST THU NOV 6 2014

VISIBILITY WAS INCREASING IN THE NORTHEAST PART OF THE FORECAST
AREA WITH RUGBY UP TO NEARLY 2 MILES NOW IN FOG...UP FROM LESS
THAN A QUARTER MILE EARLIER. WILL REMOVE FOG FROM THE FORECAST FOR
AREAS OF THE EAST WHERE WE HAD IT.

WILL LIKELY BE POSTING A WIND ADVISORY BY EARLY AFTERNOON FOR THE
ENTIRE FORECAST AREA FOR FRIDAY...ROUGHLY 10 AM TO 9 PM...OR SO.

UPDATE ISSUED AT 642 AM CST THU NOV 6 2014

THIS UPDATE WILL PRIMARILY BE TO UPDATE CLOUDS. HIGH CLOUDS MOVING
ACROSS THE WEST. STILL EXPECT PARTLY SUNNY TODAY. SOME FOG
PERSISTING AT RUGBY.

&&

.SHORT TERM...(TODAY AND TONIGHT)

ISSUED AT 325 AM CST THU NOV 6 2014

FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE WARMER
TEMPERATURES AND LESS WIND TODAY COMPARED TO WEDNESDAY...ALONG
WITH CHANCES FOR LIGHT RAIN TONIGHT.

CURRENTLY...UPPER LEVEL RIDGE EXTENDS FROM SOUTHERN CALIFORNIA
NORTH THROUGH THE ALBERTA ROCKIES...WITH A LONG WAVE TROUGH ACROSS
THE EASTERN UNITED STATES. RIDGE OF SURFACE HIGH PRESSURE ACROSS
THE CENTRAL DAKOTAS. ALONG TO EAST OF THE SFC RIDGE SCT-BKN LOW
LEVEL STRATUS CONTINUES TO MOVE SOUTH-SOUTHEAST ACROSS SOUTH
CENTRAL CANADA THROUGH EASTERN NORTH DAKOTA. ALSO HAVE OBSERVED
PATCHY FOG OVER MY EASTERN COUNTIES AT TIMES THIS MORNING VIA
OBSERVATIONS AND WEBCAMS.

STRATUS SHOULD CLEAR ALTOGETHER BY EARLY THIS AFTERNOON AS THE SFC
RIDGE MOVES EAST INTO THE EASTERN DAKOTAS. INCREASING SOUTHERLY
RETURN FLOW OVER THE WEST WILL SEE TEMPERATURES REBOUND AROUND 5
DEGREES FROM YESTERDAY. COULD BE MUCH WARMER BUT THE SFC WARM
FRONT WILL LINGER TO OUR WEST ACROSS THE NORTHERN HIGH PLAINS
UNTIL TONIGHT.

SPEAKING OF TONIGHT...THE AFOREMENTIONED WARM FRONT PUSHES EAST
ACROSS WEST AND CENTRAL NORTH DAKOTA...AS AN EMBEDDED WAVE AND
ASSOCIATED SFC LOW MOVE EAST ACROSS FAR SOUTHERN CANADA NEAR THE
INTERNATIONAL BORDER. WAA PRECIPITATION EXPECTED ACROSS THE
NORTHERN THREE QUARTERS OF THE STATE ALONG TO BEHIND THE WARM
FRONT. A STEADY SOUTHERLY MIXING WIND WILL BRING SOME OF THE WARM
AIR TO THE SURFACE WITH TEMPERATURES REMAINING ABOVE FREEZING FOR
MUCH OF THE NIGHT. THUS ANY PRECIPITATION IS EXPECTED TO REMAIN
ALL RAIN FOR THE DURATION. MAY SEE TEMPERATURES DIP TO OR BELOW
32F EAST IN THE EVENING...BUT THESE AREAS WILL WARM UP ONCE
CLOUDS MOVE IN ALONG WITH THE FRONT. OPTED TO LEAVE POPS BELOW
LIKELY DUE TO 1) CIGS INDICATED BY BUFKIT AT AROUND 9-10K AGL AND
2) SOME SLIGHT MODEL DISCREPANCY ON PRECIPITATION PLACEMENT. DOES
APPEAR THE NORTH WILL BE MORE FAVORED FOR MOISTURE...AND WILL LET
THE DAY CREW ELEVATE POPS AFTER DIGESTING 12Z MODELS.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 306 AM CST THU NOV 6 2014

AFTER SEVERAL LAST DAYS OF MILD WEATHER FRIDAY AND SATURDAY THE
EXTENDED SIGNALS A PATTERN CHANGE TO MUCH COLDER WEATHER. FROM
WHAT HAS BEEN A PROGRESSIVE FLOW REGIME WITH PACIFIC AIR MOVING
THROUGH AND THE ARCTIC AIR HELD NORTH...TO ONE OF A SIGNIFICANT
H500 LOW OVER HUDSON BAY THAT WILL CARVE OUT A LARGE CYCLONIC COLD
CIRCULATION ALOFT OVER THE CENTRAL ADN EASTERN US BRINGING MUCH
COLDER WEATHER BEGINNING SUNDAY. MONDAY THROUGH WEDNESDAY WILL BE
SIGNIFICANTLY BELOW NORMAL WITH HIGHS ONLY IN THE 20S AND LOWS IN
THE SINGLE DIGITS ABOVE. ALTHOUGH COLD ENOUGH FOR SNOW THE
TRANSITION PERIOD TO COLDER WEATHER ON SUNDAY NIGHT AND MONDAY
WILL BE THE REAL CHANCE FOR SNOW WITH SOME LIGHT ACCUMULATIONS
POSSIBLE ACROSS THE WEST AND SOUTH CENTRAL. THE REMAINDER OF THIS
PERIOD WILL BE GENERALLY DRY AND COLD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY)
ISSUED AT 940 AM CST THU NOV 6 2014

INCREASING CLOUDS AND CHANCES FOR LIGHT RAIN FROM WEST TO EAST
THURSDAY NIGHT. VERY WINDY FRIDAY WITH SOUTHEAST WINDS SHIFTING
WEST TO NORTHWEST BEHIND A COLD FRONT...25 TO 35 KNOTS BY 18Z ON
THE 7TH.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JPM
SHORT TERM...NH
LONG TERM...WAA
AVIATION...JPM
Hazardous weather outlook, Nov 6, 9:16 AM MST, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1016 AM CST THU NOV 6 2014

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071630-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1016 AM CST THU NOV 6 2014 /916 AM MST THU NOV 6 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

VERY WINDY FRIDAY WITH NORTHWEST WINDS 25 TO 45 MPH. A WIND ADVISORY
WILL BE ISSUED.

A CHANCE OF RAIN AND SNOW SUNDAY...AND A CHANCE OF SNOW SUNDAY NIGHT
AND MONDAY. SOME LIGHT ACCUMULATIONS POSSIBLE.

TURNING COLDER FOR EARLY NEXT WEEK. HIGH TEMPERATURES IN THE 20S WITH
MORNING LOWS IN THE SINGLE DIGITS ABOVE ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

JP MARTIN

Nearby

Wind Advisories in North Dakota, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.